# SDR 20000601SH015

- Difficulty date: May 19, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: RFS1010
- Condition: Broken
- Location: Brake Assy
- Part time: 1,281 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, PN 2-1585-R, FAILED PREMATURELY.  NR 1 STATOR BROKEN AND BINDING IN TORQUE TUBE KEY SLOTS.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.   NOTE: RAPCO FLEET SUPPORT PARS INSTALLED IN BRAKE ASSY.  (X)
